Number of the records: 1  

Some aspects of the asymptotic dynamics of solutions of the homogeneous Navier-Stokes equations in general domains

  1. 1.
    SKALÁK, Zdeněk. Some aspects of the asymptotic dynamics of solutions of the homogeneous Navier-Stokes equations in general domains. Journal of Mathematical Fluid Mechanics. 2010, 12(4), 503-535. ISSN 1422-6928. E-ISSN 1422-6952. Available: doi: 10.1007/s00021-009-0300-y
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.